# SDR SWIA202162279

- Difficulty date: September 9, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOOR SUPPORT AT FS280 HAS CORROSION (MARKED).   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED COCKPIT FLOOR SUPPORT AT FS280 REF. CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01.
